# SDR R61A201510170727

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 20,826 hours, 16,623 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW NOTED THAT THE NR 2 ENGINE WAS NOT PRODUCING FULL POWER.  CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RAN ENGINES IAW AMM WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
